IJDVL Home  
 

CASE REPORT
[Download PDF]  
Year : 1987  |  Volume : 53  |  Issue : 6  |  Page : 372-373

Exacerbation of Psoriasis by Ibuprofen

K Pavithran 
 

Correspondence Address:

Exacerbation of the skin lesions of occurred during ibuprofen therapy in a middle aged-female for psoriatic arthritis, in a middle aged female. The possible mechanisms of this exacerbation mechanisms are briefly discussed.


How to cite this article:
Pavithran K. Exacerbation of Psoriasis by Ibuprofen.Indian J Dermatol Venereol Leprol 1987;53:372-373


How to cite this URL:
Pavithran K. Exacerbation of Psoriasis by Ibuprofen. Indian J Dermatol Venereol Leprol [serial online] 1987 [cited 2019 Dec 6 ];53:372-373
Available from: http://www.ijdvl.com/article.asp?issn=0378-6323;year=1987;volume=53;issue=6;spage=372;epage=373;aulast=Pavithran;type=0


 

Friday, December 6, 2019
 Site Map | Home | Contact Us | Feedback | Copyright and disclaimer